# SDR WVER2016100750110

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 34,553 hours, 24,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 693-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL PAX CABIN SEAT TRACKS FS 693 - 977, ARE WORN AND GOUGED AT SEAT ATTACH POINTS.
